# SDR USAA061345

- Difficulty date: November 14, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 17,585 hours, 17,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9Y53465786
- Condition: Corroded
- Location: Floor Beam Adjac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ADJACENT TO RT SERVICE DOOR FWD GIRT BAR MOUNT CORRODED.  MODIFIED PART INSTALLED PER SRM 53-41-14, DEFECT SIZE:  1 X 1.5 INCH.
